An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Physically always hot is it suboxone?

Discussion in 'General Substance Abuse Discussion' started by StaceFace3333, Apr 10, 2019.

  1. StaceFace3333

    StaceFace3333 Member

    I’m always Constantly hot embarrassingly sweating at work I’m a hairstylist and the temperature is kept at 72 degrees with all the people and dryers going I’m so hot! I’m ok when the air is down to 71/70 but my boss says I’m the only one and I’m not I know that for sure. I’ve been on suboxone for a year. I keep my air in my house at 68 degrees. Is this normal?
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @StaceFace3333... I'm sorry, but I don't really know the answer to your question. Could the Suboxone be causing you to feel hot? It's possible. Is it normal? Probably not, because I haven't heard anybody else mention this before. My best advice to you would be to discuss it with the doctor who is prescribing your Suboxone.
    StaceFace3333 likes this.
  3. Dominica

    Dominica Recovery Advocate @ Moving Beyond Codependency Community Listener

    @StaceFace3333 i'm not sure... bless it. being hot and sweating all the time can be rough. some people are just more hot-natured though... at 72 i'd be fine, but my partner burning up...
    StaceFace3333 and deanokat like this.
  4. DoxyMom

    DoxyMom Community Champion

    @StaceFace3333 can you tell us about how old you are? When I turned 50, menopause kicked in and so did the best flashes. Now I'm going to a methadone clinic and that causes sweating. So I'm doubly blessed. I did just read that Suboxon can mess with your hormones so that could cause you to be hot. I also sweat when I'm withdrawal. You may need a higher dose. Discuss this with the prescriber.
    deanokat likes this.
  5. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    Buprenorphine is an opioid and can cause elevated body temp. However if you are on subs then you are also taking naloxone.
    I was allergic to naloxone and had to swap to pure bupe my symptoms were fever and nausea.
    Hope this helps, straight bupe is a lot cheaper anyway and its binding affinity is so high that its every bit as effective as the suboxone strips. Another cause could be that you are on too high of a dose. I know for me 12 mgs took away all my cravings. And the only thing that happened when I took even up to 32 mgs was absolutely nothing except being hot and not having an appetite.
    Glad your seeking treatment and wish you the best.
    deanokat and DoxyMom like this.
  6. True concern

    True concern Moderator

    Absolutely
    Falcon and deanokat like this.
  7. StaceFace3333

    StaceFace3333 Member

    Yes sorry! I’m wondering if the suboxone is causing me to constantly feel hot and/or sweating when I personally feel like I’m overheating. I’ve been on 16mgs for a year now. I’m 34 I do have Rhuematoid arthritis and I’m on Sulfasalazine that could be a cause. I had felt singled out and I was trying to see if it could have been the subs because I’m at a loss I haven’t found anything that supports that. Thank you!
    deanokat likes this.
  8. ET84

    ET84 Member

    Suboxone never made me sweat. You might need to up your dose
    deanokat likes this.
  9. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    Hi I've been watching all of the threads that I can relate to. Been real busy, pretty much just keep up with the heroin and prescription posts. All things sub related I can't help but chime in...
    The base opioid in suboxone is norphine, like morphine, just waay stronger. I'm not giving medical advice you can read this in pamphlet that comes with the script. (Which I strongly advise you do). It hits on the L-dopa receptors(binds) just like a full opioid agonist. Which is why the instant relief from full blown heroin withdrawals. Heroin binds FULLY many of your dopamine (pleasure) receptors. Bupe-re-NOR-phine (the opioid and PARTIALLY BINDING agonist binds to just about all of those receptors. Which is why shooting or whatever your thing is of any other dope is pointless. They are already "blocked". But only enough so that you have relief, don't want to chase a high and can still function. Strong long lasting partial agonist vs weak short acting full agonist. You know what I mean otherwise you wouldn't be on suboxone. The other sucks.
    Dopamine makes you sweat. One way to tell if you are taking too high of a dose is ask yourself, am I always hot or sweaty?
    if you can remember when you were using remember the itchy nose and legs, warm skin, back sweats? Thays from dopamine and serotonin being dumped into your system. If anything try lowering the dose. I promise you do not want a dependency to huge amounts of sub. I really had rather cold turkey an oxy detox than have to cold turkey sub. Its such a life saver.
    Saved my life no dought. But its every bit as addictive and hard to stop as anything else. Just being real.
    And honestly I think I might have said earlier at one point I was on 24 mgs. I was just fine on less than half that.
    Before there was a cap on methadone here in Atlanta I was taking 180mgs and it didn't get me through the day. But it could have if my heart was in wanting to stop. Last point some people are allergic to naloxone. Like me. Makes me run a fever. Sweat. Let us know how its going.
    Dominica, cralls0821 and deanokat like this.
  10. StaceFace3333

    StaceFace3333 Member

    Thank you I appreciate the help! I had previously had a pain pill issue. I had a torn tendon in my elbow and a primary doctor who didn’t mind giving me scripts of hydocodone along with my mom having a pain management supply from the same doctor it got out of control as you can imagine. I’ve been on 16mg for over a year and I had some blood work done my DHEA was low I’m hoping getting that up will help so much. I will talk to them to see if lowering could possibly help thank you!
    deanokat and Dominica like this.
  11. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    Are the symptoms still,as severe as when you posted a while back?
    deanokat and Dominica like this.
  12. Nicksaysno

    Nicksaysno Member

    Yes the suboxone can cause this. I go through it daily. It is only when I’m in suboxone.
  13. Falcon

    Falcon Member

    My mom & i refer to it as the "changing of the blood", which we just mean having to adapt to the sudden rush of heat, especially when withdrawing or changing meds too fast etc.
    Anything that is too sudden, or our body wasnt expecting. Being on subs, atleast for me, makes Summer heat very poignant. Winters are cold, but that jus feels more of an age related thing. My grandmoms always say they feel cold.